# SDR 2022F00283

- Difficulty date: June 28, 2022
- Submitted: July 10, 2022
- Operation: General aviation
- Aircraft: N547XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20281
- Aircraft time: 14,357 hours, 6,221 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Part number: 1002720025009
- Part serial: 20910212
- Condition: None
- Location: Zone 300
- Part time: 4,210 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

*** SUPPLEMENTAL INFORMATION TO SDR ORIGINALLY SUBMITTED JULY 5, 2022, DIFFICULTY DATE JUNE 28, 2022*** THE AIRCRAFT WAS INSPECTED AND TECHNICIANS FOUND THE UPPER AND LOWER RUDDER PCU'S TO BE LEAKING. THE PCU'S WERE REPLACED, RIGGED AND OPERATIONAL CHECKS COMPLETED WITH NO FURTHER DISCREPANCIES NOTED. THE AIRCRAFT WAS RELEASED AND A MAINTENANCE FLIGHT SUCCESSFULLY COMPLETED. THE AIRCRAFT WAS SUBSEQUENTLY RETURNED INTO SERVICE WITH NO FURTHER DISCREPANCIES NOTED. PART NUMBERS REMOVED: 1002720025-009 (UPPER AND LOWER), SERIAL NUMBERS REMOVED: 2091 (UPPER), 0212 (LOWER).
